×

Über die Anzahl der Lösungen einer Kongruenz. (German) Zbl 0046.26605


Keywords:

number theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] T. Nagell,Généralisation d’un théorème de Tchebicheff. Journ. de Math. VIII, série 4 (1921), 343–356.
[2] K. Hensel,Theorie der algebraischen Zahlen. Berlin 1908, I-349, insb. S. 71.
[3] Übrigens besagt der zitierte Henselsche Satz auch die Gleichheit der obigen , weswegen man einsehen kann, dass der oben folgende Schluss nicht zu verschärfen ist.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.